# SDR CA030106007

- Difficulty date: November 12, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 10,393 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator
- Part number: 310686201
- Condition: Failed
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: E, C

## Discrepancy

(CAN) AT TAKEOFF POWER, SMOKE WAS NOTED IN THE COCKPIT & TAKEOFF WAS ABORTED, ENGINE SHUTDOWN AND TOWED BACK TO MAINTENANCE FACILITY. OIL WAS EVIDENT ON THE COWLINGS, AFTER EXTENSIVE TROUBLESHOOTING, THE ENGINE WAS REMOVED AND SENT TO AN OVERHAUL FACILITY. THE FACILITY DISCOVERED THAT THE FIRST STAGE COMPRESSOR STATOR FAILED DUE TO FATIGUE.
